# SDR MWEA060140

- Difficulty date: July 5, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 52,109 hours, 44,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 59360701
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CARGO DOOR THRESHOLD PLATE SUPPORT STRUCTURE, LOCATED AT FORWARD, LOWER CORNER OF DOOR CUTOUT.  FABRICATED AND INSTALLED STRAP.
